About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 9, Pages 555-561
http://dx.doi.org/10.1155/S0161171202007871

Consecutive evaluation of Euler sums

Department of Mathematics, Ohio Northern University, Ada 45810, OH, USA

Received 12 June 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We describe a simple method for a consecutive evaluation of the Euler sums S(r,p), r=1,2, in terms of zeta values.